# SDR SWAA2023102409463

- Difficulty date: October 10, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2; AFT ENTRY SERVICES DOOR; LWR PANEL 844DZ IS CRAKED AT THE RIVET (MARKED).<[01] SIGNED FOR PART; UPDATED TABLE;[02] REPLACED R2; AFT ENTRY SERVICES DOOR; LWR PANEL 844DZ PER AMM 20-50-11-910-801; REF IPC 52-41-31-09. USED SCREWGUN ID PER 1801 DUE 12/2023.;[03] VERIFIED CORRECTION ACTION ITEM 2; AND MEASUREMENT TABLE; CARD COMPLETE.
